# SDR SCNA95031

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Part number: 900542
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY EXIT SIGN DOES NOT ILLUMINATE DURING TEST.  REMOVED AND REPLACED BATTERY CHARGER AT L-2 DOOR, M1092.  ALSO, REMOVED AND REPLACED L-2 DOOR BATTERY PACK.  OPS CHECK GOOD.
